MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,LAPAROTOMY,T-SHEET,ST,12/CS

Medline Industries, LP MEDLINE; DRAPE,LAPAROTOMY,T-SHEET,ST,12/CS
Catalog Number DYNJP3003
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DRAPE,LAPAROTOMY,T-SHEET,ST,12/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50722868
Report Number1417592-2026-36688
Device Sequence Number21048406
Product Code PUI
UDI-Device Identifier40080196723141
UDI-Public40080196723141
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP3003
Device Lot Number85822043977
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown